# SDR CALA2023090802742

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REQUEST L2 DOOR LOWER INNER SKIN CRACKED. REF TO PEMCO NR 14093.0721 REMOVED, FABRICATED AND INSTALL NEW LOWE INNER SKIN FROM L-2 DOOR. IAW B737-800 SRM 51-40-02-0G-1 AND BOEING DRAWING 147A6152 REV C. WORK PERFORMED BY V928898, ENTERED BY V927860
